# SDR 97FDEA00463

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19572
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DIDN'T COME DOWN UNTIL RECYCLED HANDLE.  LUBRICATED NOSE LANDING GEAR DRAG BRACE KNUCKLE ASSEMBLY.  ALSO, REPLACED AERODYNAMIC SEAL AT FORWARD EDGE OF NOSE LANDING GEAR DOORS ON ACCOUNT OF TORN AND BULGING SEGMENT OF SEAL INTERFERING WITH SMOOTH OPERATION OF RIGHT NOSE GEAR DOOR.  CYCLED NOSE LANDING GEAR PER MAINTENANCE MANUAL 32-03 NUMEROUS TIMES, NO DEFECTS NOTED.  KNUCKLE ASSEMBLY TOOK AN UNUSUALLY LARGE AMOUNT OF GREASE.
